# SDR ASOA2016011414392

- Difficulty date: January 14, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AREA FWD ATTACHED BRACKET CORRODED UNDER UPPER CAP ANGLE REMOVED FWD ATTACHED BRACKET FOR SERVICE DOOR SILL ANGLE IAW SRM 51-42-21.  DRILLED AND INSTALLED NEW SERIVCE DOOR SILL ANGLE IAW SRM 51-40-11, SRM 51-42-21, SRM 51-42-06. REMOVED SERVICE DOOR SILL BRACKET DOUBLER IAW SRM 51-42-06.  INSTALLED SERIVCE DOOR SILL BRACKET DOUBLER IAW SRM 51-42-06. APPLIED FINISH AND CIC.
